Triebel–Lizorkin spaces with non-doubling measures

Tom 162 / 2004

Yongsheng Han, Dachun Yang Studia Mathematica 162 (2004), 105-140 MSC: Primary 42B35; Secondary 46E35, 42B25, 47B06, 46B10, 43A99. DOI: 10.4064/sm162-2-2

Streszczenie

Suppose that $\mu $ is a Radon measure on ${{{{\mathbb R}}}^d},$ which may be non-doubling. The only condition assumed on $\mu $ is a growth condition, namely, there is a constant $C_0>0$ such that for all $x\in \mathop {\rm supp}(\mu )$ and $r>0,$ $$\mu (B(x, r))\le C_0r^n,$$ where $0< n\leq d.$ The authors provide a theory of Triebel–Lizorkin spaces ${\dot F^s_{pq}(\mu )}$ for $1< p< \infty $, $1\le q\le \infty $ and $|s|< \theta $, where $\theta >0$ is a real number which depends on the non-doubling measure $\mu $, $C_0$, $n$ and $d$. The method does not use the vector-valued maximal function inequality of Fefferman and Stein and is new even for the classical case. As applications, the lifting properties of these spaces by using the Riesz potential operators and the dual spaces are given.

Autorzy

  • Yongsheng HanDepartment of Mathematics
    Auburn University
    Auburn, AL 36849-5310, U.S.A.
    e-mail
  • Dachun YangDepartment of Mathematics
    Beijing Normal University
    Beijing 100875
    People's Republic of China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek